# SDR CALA2022012600246

- Difficulty date: January 26, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Fr66y919
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-3-6356) CABIN FLOOR STRUCTURE BEAM HAS SCRATCH AT FRAME 66 Y919 DOT 132-36() EVALUATED DAMAGED FLOOR BEAM AND FOUND OUT OF LIMITS IAW A320 SR AEROSPACE OF MOBILE AT BFM ON NR# 0022998 M 53-00-14-283-002, RECEIVED NEW FLOOR BEAM PN: D5347209800000 B ATCH: 0003894035 AND REPLACED IAW A320 SRM 51-42-11. FORM 44-000 8 ATTACHED. EMP# V934583 WORK ACCOMPLISHED AT ST ENGINEERING
